Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain and swelling in the testicles. On painkillers and antibiotics. Advised with USG scrotum test. Not able to diagnose

last one month my right testicle is swelling & pain. already i met docotor they give some painkiller & antibiotic medicine. but there is no result, then i again met docotor they advice usg scrotum test, after test i show the report but doctor also not understand what is the problem. after i met another hospital Urologist they also take some report & they also tell same reason i not understand what is the problem, pls advice me.
Asked On : Tue, 7 Aug 2012
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
The common causes of pain and swelling in the testis are: epididymo-orchitis, orchitis ( inflammation of testis or epididymis), Torsion of the testis, Inguinoscrotal hernia , etc . Going by what you have written, there is no problem in the ultrasound scrotum. You have been reassured by a GP and a urologist. I am assuming your urine report is also normal.

You could try application of ice packs, good scrotal support,and elevation of the scrotum (while lying down keep a towel under the scrotum to elevate it).

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Tue, 7 Aug 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response

Thanks for posting your query.

I am sorry; I cannot comment anything on your problem, as you have not mentioned what the ultrasound report of the scrotum is.

However, I wish you speedy recovery.

Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor